# SDR CALA2014112492722

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 96,738 hours, 15,116 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 325, RBL 22 - 52.  REPAIRED CABIN FLOORBEAM AT STATION 325, RBL 10 - 52 IAW SRM 53-00-51, REPAIR 1 FIG 201.
